MathSciNet Relay Station
MathSciNet bibliographic data
MR71730 (17,176b) 46.2X
Bartle, Robert G. Newton's method in Banach spaces. Proc. Amer. Math. Soc. 6 (1955), 827–831.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement